Bug 295801 - gnome-desktop-2.18.3-1.fc7 - desktop effects freezes the system
gnome-desktop-2.18.3-1.fc7 - desktop effects freezes the system
Status: CLOSED WONTFIX
Product: Fedora
Classification: Fedora
Component: compiz (Show other bugs)
7
i386 Linux
low Severity high
: ---
: ---
Assigned To: Kristian Høgsberg
Fedora Extras Quality Assurance
:
Depends On:
Blocks:
  Show dependency treegraph
 
Reported: 2007-09-18 23:35 EDT by vikram goyal
Modified: 2008-03-09 06:32 EDT (History)
0 users

See Also:
Fixed In Version:
Doc Type: Bug Fix
Doc Text:
Story Points: ---
Clone Of:
Environment:
Last Closed: 2008-03-09 06:32:43 EDT
Type: ---
Regression: ---
Mount Type: ---
Documentation: ---
CRM:
Verified Versions:
Category: ---
oVirt Team: ---
RHEL 7.3 requirements from Atomic Host:
Cloudforms Team: ---


Attachments (Terms of Use)
/etc/sysconfig/hwconf (7.38 KB, text/plain)
2007-09-18 23:37 EDT, vikram goyal
no flags Details
loaded modules list (3.42 KB, text/plain)
2007-09-18 23:38 EDT, vikram goyal
no flags Details

  None (edit)
Description vikram goyal 2007-09-18 23:35:34 EDT
Description of problem:
Selecting or deselecting desktop effects freezes the system

Version-Release number of selected component (if applicable):
gnome-desktop-2.18.3-1.fc7

How reproducible:
Go to Preferences->Desktop-Effects->Enable

Steps to Reproduce:
1.
2.
3.
  
Actual results:
Freezes the keyboard, Only mouse still works, All panels disappear. The system
has to be shutdown by switching off the mains. No errors are reported anywhere
so can't give any other input.

Expected results:


Additional info:

Let me know what extra input maybe given. Attaching hwconf,lsmod.

kernel version: 2.6.22.5-76.fc7

Other Packs:
xorg-x11-drv-nvidia-100.14.11-1.lvn7
kmod-nvidia-100.14.11-1.2.6.22.5_76.fc7

Thanks!
Comment 1 vikram goyal 2007-09-18 23:37:38 EDT
Created attachment 199121 [details]
/etc/sysconfig/hwconf
Comment 2 vikram goyal 2007-09-18 23:38:57 EDT
Created attachment 199131 [details]
loaded modules list
Comment 3 Ray Strode [halfline] 2007-09-19 10:16:26 EDT
Reassigning to the compiz component (compiz is the program that provides the
"Desktop Effects").

Note, the problem may be in the nvidia driver you're using, so we may not be
able to help you.

Note You need to log in before you can comment on or make changes to this bug.